Abstract:
We study some nonexistence problems for the solutions of semilinear elliptic differential inequalities and systems of second order in conic domains. The proof is based on the trial function method developed by Mitidieri and Pokhozhaev without recourse to comparison theorems and to the maximum principle.
Citation:
G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Mat. Zametki, 71:6 (2002), 855–866; Math. Notes, 71:6 (2002), 782–793
This publication is cited in the following 2 articles:
Dancer E.N., Wei J., Weth T., “A Priori Bounds Versus Multiple Existence of Positive Solutions for a Nonlinear Schrodinger System”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 27:3 (2010), 953–969
J. Hay, “On Necessary Conditions for the Existence of Local Solutions to Singular Nonlinear Ordinary Differential Equations and Inequalities”, Math. Notes, 72:6 (2002), 847–857